# SDR CALA2009091700555

- Difficulty date: September 17, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 36,141 hours, 11,877 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 0486
- Condition: Faulty
- Location: Te Flap
- Part time: 36,141 hours, 11,877 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

ON EXTENDING THE FLAPS TO FIVE, THE FLAPS STOPPED AT ONE WITH LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED.  NO ASYMMETRY.  ACCOMPLISHED THE FLAPS, TRAILING EDGE FLAP DISAGREE CHECKLIST.  PER FAULT ISOLATION REMOVED AND REPLACED LEFT FLAP TRANSMITTER REF AMM 27- 58-01.  OPS CHECKS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1357021, S/N OFF 00486 TRANSMITTER, FLAP OFF 29-2759-9-0001 0486, ON 29-2759-9-0001 2602.
